Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking ovashield tablet for pregnancy from day 3 my stomach is always full my period date is 20th of june. I am having stomach pain and back pain it looks like periods pain. Now I am in day 14th. 6 more days to go for my periods is there any chances to get pregnant .had one abortion. Doctor did dnc .post dnc USGis normal but having pain in my left side and right side please advice Can I stop the tablet is it due to tablet I am getting pain.

1 Doctor Answered
I am taking ovashield tablet for pregnancy from day 3 my ...
Yes it's side effects of medicines, bloating of food pipe, no appetite rule out infections in stomach also it can be due to gastritis also. Watch for other symptoms if worried about pregnancy wait till date to do urine test for pregnancy or get blood test for beta hcg hormone which is positive only when the woman is pregnant.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.